MathSciNet Relay Station
MathSciNet bibliographic data
MR2321499 (2008b:35221) 35Q53 (35Q51)
Al-Mdallal, Qasem M.; Syam, Muhammad I. Sine-cosine method for finding the soliton solutions of the generalized fifth-order nonlinear equation. Chaos Solitons Fractals 33 (2007), no. 5, 1610–1617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement